MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE
Catalog Number 305617
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that they confirmed silicone oil presence associated with the supplied component lot.Rcc received a complaint via email.Dmr # (b)(4) po #: (b)(4) defect material description: syringe tray, 20ml bd 10pk (ref.305617) lot number: 5195502, 5181420, item code: 305617, defective quantity: 2 , defect description: this dmr is initiated to formally notify the syringe supplier of confirmed (b)(4) with the supplied component lot, identified during internal quality investigation.Although no particulate matter was confirmed by ftir analysis or qc visual assessment, the investigation concluded the observed defect was silicone oil.We wish to request for silicon oil addition specification and the safety justification report/data (medical grade/ inert, biocompatible, etc) observed date: (b)(6) 2026 observed during which process stage: ilp ir/ dmi number if launched: (b)(4) sample availability for supplier to investigate: no is defective evidence (i.E.Pictures; test results etc.) available? yes, is patient impacted? no, if defect has been reported to third party? no , if the defect report from quva customer? no , is there a trend observed? no , supplier action awareness/ attention.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: a device history record review was completed.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.

Brand Name
LUER-LOK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24334275
Report Number9610847-2026-00063
Device Sequence Number9799528
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170(17)300531(10)5181420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot Number5181420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown